2017
Том 69
№ 6

All Issues

On generalized solutions of differential equations with operator coefficients

Chernobai O. B.

Full text (.pdf)


Abstract

We prove a theorem on the smoothness of generalized solutions of differential equations with operator coefficients.

English version (Springer): Ukrainian Mathematical Journal 58 (2006), no. 5, pp 808-814.

Citation Example: Chernobai O. B. On generalized solutions of differential equations with operator coefficients // Ukr. Mat. Zh. - 2006. - 58, № 5. - pp. 715–720.

Full text